# SDR SIMA20160321002

- Difficulty date: March 21, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670313517
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO FUSELAGE SKIN, BETWEEN FS 421.00 & 437.00 & STRINGER 21LT.  COMPLETED WITH PERMANENT REPAIR TO FUSELAGE SKIN IAW ERS-CR-53MR-1912 REV 1.
